MAUDE Adverse Event Report: COVIDIEN SCD 700 COMPRESSION SYSTEM-ANZ; SLEEVE, LIMB, COMPRESSIBLE

COVIDIEN SCD 700 COMPRESSION SYSTEM-ANZ; SLEEVE, LIMB, COMPRESSIBLE
Model Number 295255
Medical Device Problem Code Sparking (2595)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/21/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The incident device has been requested but to date has not been received for evaluation.If the device is received, or if additional information pertinent to the incident is obtained a follow-up report will be submitted.
 
Event or Problem Description
The customer reported that a patient was hooked up to the scd compression system when the power cable next to the device side sparked and exploded.The patient was not hurt but power was lost to the device, rcd was not tripped.
 
Additional Manufacturer Narrative
The scd 700 with sn: (b)(6) was received for evaluation for the first time in the service repair center.The pump was received with a 5m power cord which is not the same type of power cord used or provided for this device therefore it was determined that the customer used their own power cord.The device was visually and functionally tested.Based on the visual inspection, the pump showed no signs of sparks around the iec chassis at the back of the pump which indicates that the spark was not from the inside of the device.A new power cord was attached to the pump and the device was turned on.The software version installed on the pump was 7.01 which is not latest version however the pump worked properly.A performance verification was completed to the manufacturer's specifications and the device passed all the tests.An electrical safety test was then completed and passed.Based on all available information, the device works as designed.The reported issue could not be confirmed.This complaint will be used for tracking and trending purposes.

Brand Name
SCD 700 COMPRESSION SYSTEM-ANZ
Common Device Name
SLEEVE, LIMB, COMPRESSIBLE
Manufacturer (Section D)
COVIDIEN
15 hampshire street
mansfield MA 02048
MDR Report Key11762235
Report Number1282497-2021-10141
Device Sequence Number19626402
Product Code JOW
UDI-Device Identifier10884521129597
UDI-Public10884521129597
Combination Product (Y/N)N
Initial Reporter CountryAS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Biomedical Engineer
Type of Report Initial,Followup
Report Date (Section B) 07/27/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Model Number295255
Device Catalogue Number295255
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 04/28/2021
Supplement Date Received by Manufacturer04/28/2021
Initial Report FDA Received Date05/03/2021
Supplement Report FDA Received Date07/27/2021
Patient Sequence Number1